MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH COAGULATION FACTOR VIII DEFICIENT PLASMA; PLASMA, COAGULATION FACTOR DEFICIENT

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH COAGULATION FACTOR VIII DEFICIENT PLASMA; PLASMA, COAGULATION FACTOR DEFICIENT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center to report a falsely elevated factor viii result on a sysmex cn-6000 instrument.Siemens evaluated the issue and provided the following conclusion: based on the available information, the cause of the discordant result is caused by a handling error (erroneous rule configured in the site's middleware).The customer is operational and the reported issue is resolved by routine troubleshooting.Sysmex factor viii lot 560836a is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.
 
Event or Problem Description
The customer reported the observation of a falsely elevated factor viii result on a sysmex cn-6000 system.The result was reported to the physician(s) who, based on the patient's severe hemophilia classification, questioned the result.There are no known reports of patient intervention or adverse health consequences due to the discordant factor viii result.

Brand Name
COAGULATION FACTOR VIII DEFICIENT PLASMA
Common Device Name
PLASMA, COAGULATION FACTOR DEFICIENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
jennifer cacace
511 benedict ave.
tarrytown, NY 10591
8024302902
MDR Report Key20211210
Report Number9610806-2024-00034
Device Sequence Number7801420
Product Code GJT
UDI-Device Identifier00842768010996
UDI-Public(01)00842768010996(10)560863A(17)251025
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K924396
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model NumberN/A
Device Catalogue Number10446411
Device Lot Number560863A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2024
Initial Report FDA Received Date09/13/2024
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 YR
Patient SexMale